Navy Line

RGMIA
  News
  
About Us
  
Summary
  
Mathematical Inequalities
  
Problem Corner

Members
  Alphabetical Listing
  
Become a Member

Research Report Collection
  About
  
Issues
  
Submit a Paper

Publications in Inequalities
  RGMIA Monographs
  
Books
  
Journals

Other Items
  Inequalities Conferences
  
Links

Research Report Collection

Volume 5, Issue 1, 2002

1. Chao-Ping Chen, Feng Qi, P. Cerone and S.S. Dragomir
Monotonicity of Sequences Involving Convex and Concave Functions
Abstract 
2. T. Balan and M. Predoi
Aczél's Inequality, Superadditivity, Horistology
Abstract 
3. Feng Qi, J. Sándor, S. S. Dragomir and A. Sofo
Notes on the Schur-convexity of the Extended Mean Values
Abstract 
4. Z. Tomovski
New Generalizations of the Telyakovskii's Inequalities
Abstract 
5. S.S. Dragomir
An Ostrowski Type Inequality for Convex Functions
Abstract 
6. F. Qi
The Extended Mean Values: Definition, Properties, Monotonicities, Comparison, Convexities, Generalizations, and Applications
Abstract 
7. N.S. Barnett, F.C. St. Cirstea and S.S. Dragomir
Some Inequalities for the Integral Mean of Hölder Continuous Functions Defined on Disks in a Plane
Abstract 
8. A. De Rossi and L. Rodino
Computation of Constants in the Strengthened Cauchy Inequality for Box Spline-Wavelets
Abstract 
9. S.S. Dragomir
A Generalised Trapezoid Type Inequality for Convex Functions
Abstract 
10. F.C. St. Cirstea and C.P. Niculescu
Existence and Non-existence Results for some Degenerate Quasilinear Problems with Indefinite Non-linearities
Abstract 
11. P. Cerone and S.S. Dragomir
On the Approximation of the Integral Mean Divergence and f-Divergence via Mean Results
Abstract 
12. D. Comanescu, S.S. Dragomir and C.E.M. Pearce
Geometric Means, Index Mappings and Entropy
Abstract 
13. J. Roumeliotis
Improved Weighted Ostrowski-Grüss Type Inequalities
Abstract 
14. S.S. Dragomir and E. Hunt
On some Variants of Jensen's Inequality
Abstract 
15. B.G. Pachpatte
Generalisations of a Certain Inequality used in the Theory of Finite Difference Equations
Abstract 
16. G. Hanna and S.S. Dragomir
Some Osrowski Type Inequalities for Double Integrals of Functions whose Partial Derivatives Satisfy Certain Convexity Properties
Abstract 
17. Bicheng Yang
On a New Hilbert Type Inequality and its Applications
Abstract 
Last modified: March 13 2014 16:12:53.

Navy Line